DocServer

Consecutive Integers with Equally Many Principal Divisors

MacDougall, James A. and Eggleton, Roger B. (2008) Consecutive Integers with Equally Many Principal Divisors. Mathematics Magazine, 81 (4). pp. 235-248. (In Press)

[img]
Preview
PDF - Accepted Version
Download (180Kb) | Preview
    Item Type: Article
    Subjects: 00-xx General > 00Axx General and miscellaneous specific topics
    Faculty: UNSPECIFIED
    Depositing User: Stephanie
    Date Deposited: 16 Nov 2010 15:16
    Last Modified: 16 Nov 2010 15:16
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/782

    Actions (login required)

    View Item